Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have cold, cough, asthma, loose stool and acne problem. Not cured by medicine. What to do?

I am 18 years old. I had severe acne on my i went to a skin specialist .i also told him that i am having problems like loose stool , asthma ,cough and cold.So he suggested me drugs called mebeverine , Azithromycin and mizolastine inn . but after taking those medicine for few days i started to have loose stool,abdominal discomfort,gas, mucus in stool.Since then i have been loosing my health rapidly and now it has became worse and i am still suffering.what can i do now?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Munaz,
Thanks for writing your query.

After reading your post, it seems that you are having symptoms of abdominal discomfort and loose motion due to antibiotic Azithromycin.

Antibiotic usually disturb the normal flora of beneficial bacteria mainly lactobacillus, present in the intestines. These bacteria help in digestion and absorption of food. Antibiotic disturb this normal flora and result in loose motion and abdominal discomfort.

Taking of Lactobacillus preparation in the form of pre and probiotic will be beneficial. Taking yoghurt will also be good for you.

I hope this is helpful to you.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor